MathSciNet Relay Station
MathSciNet bibliographic data
MR1307574 (97d:57048) 57S17
Yang, Hua Jian On the fixed point sets of smooth involutions on the products of spheres. Proc. Amer. Math. Soc. 124 (1996), no. 6, 1941–1947.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement